Estimating income mobility from census data
Irma Adelman,
Samuel Morley,
Christoph Schenzler and
Matthew Warning
Journal of Policy Modeling, 1994, vol. 16, issue 2, 187-213
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0161-8938(94)90020-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Estimating Income Mobility from Census Data (1992) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jpolmo:v:16:y:1994:i:2:p:187-213
Access Statistics for this article
Journal of Policy Modeling is currently edited by A. M. Costa
More articles in Journal of Policy Modeling from Elsevier
Bibliographic data for series maintained by Catherine Liu ().